# SDR DL76K001746

- Difficulty date: September 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 6,259 hours, 3,005 cycles
- Engine: Ge CF680C2B6F
- Engine time: 3,690 hours, 1,252 cycles
- System (JASC): 7400 · Ignition System
- Part: Relay
- Condition: Failed
- Location: Ignition Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH (APPROX 10 MILES OUT) RIGHT ENGINE STARTED TO ROLL BACK.  UPON SELECTING FLT WITH IGNITION SWITCH THE ENGINE RETURNED TO SET THRUST AND RAN NORMALLY THROUGH TOUCHDOWN AND TAXI.  T/S AND TESTED IGNITION SYSTEM PER M/M 74-00-00-5-H-02.  FOUND NO IGNITION ON NR 2 ENG WITH SLATS EXTENDED IGN IN SINGLE AND AUTO AS SHOULD.  FOUND RELAY K2 ON PANEL M49 IGNITION SELECTOR PANEL BAD.  DUE TO POSSIBLE PENDING FLAME-OUT T/S PER FIM 73-21-00 FIG 105.  NO RELATED PIMU FAULTS FOUND.  REMOVED AND REPLACED IGN SELECT PANEL, ALL MM TEST TASK CKD NORMAL.
